# SDR COMA0060125

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509197
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE INDICATED ZERO.  REPLACED THE OIL PRESSURE TRANSDUCER.
